First Prev
of 2
Next Last
guest

United States

#1 May 4, 2011
What happens when you stop taking them?
Mel

United States

#2 May 4, 2011
I just find I dont have as much energy as I did when I take them.
hey

Scott City, MO

#4 May 4, 2011
Mel wrote:
I just find I dont have as much energy as I did when I take them.
Yep, not as much energy and no sex drive
MH

Florissant, MO

#5 May 7, 2011
Test injections are wonderful!! I used to get em and I felt like a Greek god all the time.
know for sure

United States

#6 May 7, 2011
any side effects?
MH

Florissant, MO

#7 May 7, 2011
know for sure wrote:
any side effects?
Not if you have a good doctor .
Just Sayin

Florissant, MO

#8 May 7, 2011
I absolutely loved it when my fiancée was taking them we got down every night!!! Now he turns me down since he stopped taking them, WTF!!!!
Guest

Chicago, IL

#9 May 8, 2011
It must have effected his eyes to wanna get down with you. Yuk
Guest 9081

Wood River, IL

#10 May 8, 2011
Guest wrote:
It must have effected his eyes to wanna get down with you. Yuk
What is wrong with you?
Just Sayin

Florissant, MO

#11 May 8, 2011
Guest wrote:
It must have effected his eyes to wanna get down with you. Yuk
That is a very rude thing to say given that you have never met me. I really don't understand why people have to be sooo hateful on here, wow!!
CRACK THE WHIP

United States

#12 May 8, 2011
You don't have to take shots. I did that for 2 yrs. There is also a patch that you change daily. With the shots I experienced a Sharp rise and a gradual decrease in sexual appetite as I grew closer to the next injection. With the patch, I receive a more even and constant flow of testosterone. So, in short, I suggest the patch.
Highlander

Chagrin Falls, OH

#13 May 9, 2011
I hate to be the bearer of bad news but I heard a doctor on TV say those testosterone shots can cause your testicles to shrink over time. Might ask your doctor about that.
MH

Florissant, MO

#14 May 9, 2011
Highlander wrote:
I hate to be the bearer of bad news but I heard a doctor on TV say those testosterone shots can cause your testicles to shrink over time. Might ask your doctor about that.
The only way it will shrink your testicles is if you are getting too much. Your test levels should be in the range of 700 to 1000. If you get more than that it tells your testies to stop producing testosterone. That's what causes the shrinkage. Your doctor will does regular tests to see what range your in so that shouldn't happen. Also, your testicles will always return to normal size Once your back at normal levels if you do get too much. Make sure your doctor does do frequent test because elevated levels of testosterone for any length of time can have side effects much worse than shrunken balls! Over loads of test converts to estrogen and you can get gyno, which is female breast tissue "bitch tits"!! If surgery isn't done to remove the tissue it is likely to turn to cancer! Yes, guys can get breast cancer, especially in these circumstances!
HAIRY SACK

United States

#15 May 9, 2011
MH wrote:
<quoted text>
The only way it will shrink your testicles is if you are getting too much. Your test levels should be in the range of 700 to 1000. If you get more than that it tells your testies to stop producing testosterone. That's what causes the shrinkage. Your doctor will does regular tests to see what range your in so that shouldn't happen. Also, your testicles will always return to normal size Once your back at normal levels if you do get too much. Make sure your doctor does do frequent test because elevated levels of testosterone for any length of time can have side effects much worse than shrunken balls! Over loads of test converts to estrogen and you can get gyno, which is female breast tissue "bitch tits"!! If surgery isn't done to remove the tissue it is likely to turn to cancer! Yes, guys can get breast cancer, especially in these circumstances!
Thanks for the info. My levels are in the 850 range and no bitch boobs but my balls are half the size they once were. although I don't miss the saggy sack and like the tight package, the size does concern me. My doc just blows it off and says to be happy that I can have sex. But I tend to have pain there occasionally. Any advise?
MH

Florissant, MO

#16 May 9, 2011
HAIRY SACK wrote:
<quoted text>Thanks for the info. My levels are in the 850 range and no bitch boobs but my balls are half the size they once were. although I don't miss the saggy sack and like the tight package, the size does concern me. My doc just blows it off and says to be happy that I can have sex. But I tend to have pain there occasionally. Any advise?
Do you weight train? Higher activity especially in men over 30 leads to back problems. Most people don't know this but if your back is out of alignment it can cause your testicles to hurt. See your chiropractor, he can fix you up.
HAIRY SACK

United States

#17 May 10, 2011
MH wrote:
<quoted text>
Do you weight train? Higher activity especially in men over 30 leads to back problems. Most people don't know this but if your back is out of alignment it can cause your testicles to hurt. See your chiropractor, he can fix you up.
well I'm 44 and don't weight train but very very physically active. Actually I never had any physical issues until my last deployment to Iraq. A vehicle hit an ied as I was patrolling. A 300 lbs tow bar hit me. Broke my ribs, tore my shoulder up or rotater cup I should say, screwed up my back and neck.3 months before retirement. Damn the luck. Anyways, that's when everything changed. Now va has me on a butt load of Meds..To be honest, I'm afraid to see a chiropractor and been fightin the docs on surgery. Seen too many guys come out in worse shape than before, ya know? I know I'm gonna have to go through with it sooner or later cause the pain is gettin worse and losing feeling in my arms and hands.the strangest thing is I have no problem achieving an erection but can't orgasm cause I can't feel it either. The wife gets satisfied but it frustrates me.Do you work in the medical field and willing for a challenge?
MH

Florissant, MO

#18 May 11, 2011
HAIRY SACK wrote:
<quoted text>well I'm 44 and don't weight train but very very physically active. Actually I never had any physical issues until my last deployment to Iraq. A vehicle hit an ied as I was patrolling. A 300 lbs tow bar hit me. Broke my ribs, tore my shoulder up or rotater cup I should say, screwed up my back and neck.3 months before retirement. Damn the luck. Anyways, that's when everything changed. Now va has me on a butt load of Meds..To be honest, I'm afraid to see a chiropractor and been fightin the docs on surgery. Seen too many guys come out in worse shape than before, ya know? I know I'm gonna have to go through with it sooner or later cause the pain is gettin worse and losing feeling in my arms and hands.the strangest thing is I have no problem achieving an erection but can't orgasm cause I can't feel it either. The wife gets satisfied but it frustrates me.Do you work in the medical field and willing for a challenge?
No, sorry I'm not a doctor just an expert on male hormone. If you are on a lot of pain medication then that could be the major cause of you not being able to orgasm! It is a known fact that hydrocodone,oxycodone, morphine and other pain meds prevent orgasm. I too had surgery once and the medicine kept me from an orgasm. However, if the feeling isn't there you should seriously think about the surgery. At your age with the injuries getting an erection will become an issue!
HAIRY SACK

United States

#19 May 11, 2011
MH wrote:
<quoted text>
No, sorry I'm not a doctor just an expert on male hormone. If you are on a lot of pain medication then that could be the major cause of you not being able to orgasm! It is a known fact that hydrocodone,oxycodone, morphine and other pain meds prevent orgasm. I too had surgery once and the medicine kept me from an orgasm. However, if the feeling isn't there you should seriously think about the surgery. At your age with the injuries getting an erection will become an issue!
Thanks for the info. I'm on two of those Meds. Time to research a doc I suppose.
chuck p

Chesterfield, MO

#21 May 12, 2011
i have been taking shots for some time now and they are great. lots of energy and a great sex drive. as for the nuts shrink, like most doctors i see him in passing but the nurse always keeps check on my balls between test. level checks. she feels of them to check for shrinking and if there is any question she will look at them and call for the doctor to make sure all is fine.
Hey

Jackson, MO

#22 May 12, 2011
I call [email protected]

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 2
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Cape Girardeau Discussions

Title Updated Last By Comments
beggers in cape 2 hr ABRAHAM 8
What's Going On At Saint Francis Medical Center? 4 hr Nurse 19
Castaways on Kingshighway 5 hr Consignment shopper 7
why do black women want to look white? (Oct '16) 6 hr Sage Ross 19
Hows trump workin out for ya 6 hr Sage Ross 377
Bill Maher 6 hr The Truth 124
Advice for KFVS 12 9 hr KFVS 126

Cape Girardeau Jobs

More from around the web

Personal Finance

Cape Girardeau Mortgages